Alert archive / Louisiana / Wind Advisories in 2008
Wind Advisory 5, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Mar 7, 2008, 6:31 AM CST for Saint Bernard Parish, Louisiana. It took effect at Mar 7, 2008, 12:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2008, 6:31 AM CST (12:31 UTC)
- In effect from
- Mar 7, 2008, 12:00 PM CST
- Expired
- Mar 8, 2008, 6:00 AM CST
- In force
- 18 hr
- Issued by
- NWS New Orleans, LA
County Saint Bernard Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 0.5 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- -62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLIX 071231 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 631 AM CST FRI MAR 7 2008 ...A WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND OVERNIGHT FOR SOUTHEAST LOUISIANA... .STRONG NORTHERLY WINDS ARE EXPECTED TO AFFECT DIRECTLY AREAS OF SOUTH OF LAKE PONTCHARTRAIN. LAZ060>064-068>070-072045- /O.NEW.KLIX.WI.Y.0005.080307T1800Z-080308T1200Z/ ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...PORT SULPHUR... EMPIRE...YSCLOSKEY 631 AM CST FRI MAR 7 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN SLIDELL HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST SATURDAY. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 30 MILES AN HOUR WITH GUSTS UP TO 40 MILES AN HOUR THIS AFTERNOON THROUGH SATURDAY MORNING. WINDS SHOULD SUBSIDE SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
3 follow-up statements
000 WWUS74 KLIX 072218 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 418 PM CST FRI MAR 7 2008 ...A WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND OVERNIGHT FOR SOUTHEAST LOUISIANA... .STRONG NORTHERLY WINDS ARE EXPECTED TO AFFECT AREAS OF SOUTH OF LAKE PONTCHARTRAIN. LAZ060>064-068>070-080630- /O.CON.KLIX.WI.Y.0005.000000T0000Z-080308T1200Z/ ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...PORT SULPHUR... EMPIRE...YSCLOSKEY 418 PM CST FRI MAR 7 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 30 MILES AN HOUR WITH GUSTS UP TO 40 MILES AN HOUR THIS AFTERNOON THROUGH SATURDAY MORNING. WINDS SHOULD SUBSIDE SATURDAY MORNING. A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 24
000 WWUS74 KLIX 080449 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1049 PM CST FRI MAR 7 2008 ...A WIND ADVISORY IS IN EFFECT OVERNIGHT FOR SOUTHEAST LOUISIANA... .STRONG NORTHWEST WINDS WILL CONTINUE SOUTH OF LAKE PONTCHARTRAIN TONIGHT. LAZ060>064-068>070-081200- /O.CON.KLIX.WI.Y.0005.000000T0000Z-080308T1200Z/ ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...PORT SULPHUR... EMPIRE...YSCLOSKEY 1049 PM CST FRI MAR 7 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... STRONG NORTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS 35 TO 40 MPH WILL CONTINUE OVERNIGHT. THE WIND COMBINED WITH THE COLD TEMPERATURES WILL CREATE WIND CHILLS IN THE MID 20S TO AROUND 30 DEGREES. A WIND ADVISORY MEANS THAT WINDS 26 TO 39 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IF VENTURING OUTSIDE...REMEMBER TO DRESS WARMLY AND WEAR A HAT. $$
000 WWUS74 KLIX 081204 NPWLIX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 604 AM CST SAT MAR 8 2008 ...WIND ADVISORY HAS EXPIRED FOR SOUTHEAST LOUISIANA... LAZ060>064-068>070-081315- /O.EXP.KLIX.WI.Y.0005.000000T0000Z-080308T1200Z/ ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- INCLUDING THE CITIES OF...DESTREHAN...NORCO...METAIRIE...KENNER... NEW ORLEANS...BELLE CHASSE...CHALMETTE...VIOLET...PORT SULPHUR... EMPIRE...YSCLOSKEY 604 AM CST SAT MAR 8 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT FOR SOUTHEAST LOUISIANA SOUTH OF LAKE PONTCHARTRAIN. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Mar 7, 4:37 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 7, 4:37 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CST FRI MAR 7 2008
.DISCUSSION...
LATEST WV/IR IMAGERY SHOWED A DISTURBANCE ON THE FRONT SIDE THE
TROUGH. 00Z FRI SHOWED NO INSTABILITY BUT 500MB TEMP AROUND -16C.
HOWEVER...GFS MODEL SOUNDING AT MSY SHOWED A CAPE VALUE AROUND 200
J/KG AT 06Z FRIDAY. THIS WAS ENOUGH INSTABILITY NEEDED FOR THE
SEVERE STORMS. MEANWHILE...THE TROUGH AXIS WAS FROM MINNESOTA TO
NORTH CENTRAL TEXAS.
SHORT RANGE MODELS HAVE COME TOGETHER WITH THE TROUGH AXIS AND
COLD AIR. POSITIVELY TILTED TROUGH WILL SWEEP EAST TODAY AND BECOME
NEUTRAL OVER THE MISSISSIPPI VALLEY BY SATURDAY MORNING. ALTHOUGH
THE CURRENT DISTURBANCE WILL SWEEP EAST AND LOWER PW VALUES BELOW
AN INCH BY 18Z TODAY OVER THE FORECAST AREA...THE MAIN TROUGH WILL
BRING MOISTURE IN AT THE LOWER AND MID LAYERS LATE THIS AFTERNOON
AND TONIGHT. THICKNESS VALUES 1000 TO 500MB WILL LOWER BELOW 5360
METERS FOR SNOW OVER THE FORECAST AREA AT 00Z SAT OR THIS
EVENING...ACCORDING GFS...NAM AND NGM. INCREASED MOISTURE WILL
OCCUR OVER SOUTH MISSISSIPPI AND NORTH PARTS OF EAST CENTRAL
LOUISIANA LATE THIS AFTERNOON AND THIS EVENING. 1000 TO 700MB
THICKNESS VALUES ALSO DECREASE BELOW 2800 METERS FOR SNOW OVER THE
NORTH HALF OF THE FORECAST AREA BETWEEN 00Z AND 06Z SAT OR THIS
EVENING. NORTHWEST FLOW WAS NOTED OFF OF MODEL SOUNDING FOR MCB
FROM SURF TO 500MB THIS EVENING. THIS FLOW SHOULD SHORTENED THE
VERY LIGHT SNOW DURATION. WILL INSERT LIGHT SNOW WITH NO ACCUM FOR
LATE THIS AFTERNOON AND THIS EVENING FOR EXTREME SOUTH CENTRAL AND
PARTS OF EAST CENTRAL LOUISIANA. COLUMN SHOULD CONTINUE TO DRY
UNDER NW WINDS AND PRECIP WILL QUIT AFTER MIDNIGHT INTO SAT
MORNING. MARCH FRONT WILL LIKELY PUSH TO YUCATAN BY SATURDAY.
SURFACE HIGH WILL SLOWLY MARCH EAST ACROSS THE DEEP SOUTH SATURDAY
THROUGH MONDAY. A DISTURBANCE IN THE SOUTHERN STREAM WILL CREATE
OUR NEXT CHANCE OF THUNDERSTORMS TUESDAY.
&&
.AVIATION...
EXPECTING IMPROVING CONDITIONS FROM 500/1000 FEET TO 2000 FEET
AROUND 14Z. WINDS WILL INCREASE OUT WEST NORTHWEST AS THE DRY
SURGE PUSHES AROUND 20Z AND THEREAFTER.
.MARINE...
BEHIND THE FRONT THIS EVENING...WINDS AND WAVES ARE EXPECTED TO INCREASE
AS A SURFACE HIGH BUILD IN FROM THE EAST. SMALL CRAFT ADVISORIES
HAVE ALREADY BEEN ISSUED FOR THE LAKES AND COASTAL WATERS STARTING
AT VARIOUS TIMES BASED ON LOCATION AND REMAINING IN EFFECT THROUGH
SATURDAY MORNING. ANOTHER SURGE OF DRY COLD AIR IS EXPECTED TO
INCREASE WINDS UP TO 35KT OR HIGHER THIS EVENING. AS A
RESULT...GALE WARNINGS ARE IN EFFECT THIS EVENING. THE PRESSURE
GRADIENT SHOULD START TO RELAX SATURDAY AS THE HIGH BECOMES MORE
CENTERED OVER THE REGION. IT WILL REMAIN IN PLACE SUNDAY AND START
TO MOVE EASTWARD SUNDAY NIGHT AND INTO MONDAY AS ANOTHER COLD
FRONT APPROACHES FROM THE NORTHWEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 52 32 50 30 / 30 20 10 0
BTR 53 33 51 33 / 20 20 10 0
MSY 61 37 54 37 / 20 20 10 0
GPT 57 33 52 33 / 30 20 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WARNING FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM.
SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO NOON SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE
FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WARNING FROM 6 PM FRIDAY TO 6 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS
FROM PASCAGOULA MS TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA FROM 20
TO 60 NM...AND COASTAL WATERS FROM THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER TO LOWER ATCHAFALAYA RIVER LA OUT 20
NM.
SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO NOON SATURDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PASCAGOULA MS TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA FROM 20 TO 60 NM...AND COASTAL WATERS
FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO LOWER
ATCHAFALAYA RIVER LA OUT 20 NM.
&&Hazardous weather outlook, Mar 6, 9:00 PM CST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE NEW ORLEANS LA 900 PM CST THU MAR 6 2008 GMZ530-550-555-570-575-LAZ034>040-046>050-056>070-MSZ068>071-077- 080>082-071300- PASCAGOULA TO SW PASS MISSISSIPPI RIVER OUT 20 NM- PASCAGOULA TO SW PASS MISSISSIPPI RIVER 20-60 NM OUT- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER OUT 20 NM- SW PASS MISSISSIPPI RIVER TO ATCHAFALAYA RIVER 20-60 NM OUT-AMITE- ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK- HARRISON-IBERVILLE-JACKSON-LAKES PONTCHARTRAIN AND MAUREPAS- LIVINGSTON-LOWER JEFFERSON-LOWER LAFOURCHE-LOWER PLAQUEMINES- LOWER ST BERNARD-LOWER TERREBONNE-ORLEANS-PEARL RIVER-PIKE- POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-ST JOHN THE BAPTIST- ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-UPPER LAFOURCHE- UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-WALTHALL- WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON- 900 PM CST THU MAR 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO...SOUTHEASTERN LOUISIANA...AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT THUNDERSTORMS... NUMEROUS TO WIDESPREAD SHOWERS AND SCATTERED EMBEDDED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND PREVAIL THROUGH THE NIGHT AS AN AREA OF LOW PRESSURE MOVES NORTHEAST ACROSS THE SOUTHEAST LOUISIANA AND MISSISSIPPI COASTAL WATERS. RAINFALL AMOUNTS UP TO ONE INCH WILL ARE EXPECTED OVERNIGHT WITH LOCALLY HEAVIER AMOUNTS POSSIBLE SOUTH OF LAKE PONTCHARTRAIN. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT...MAINLY ACROSS COASTAL AREAS AND THE ADJACENT COASTAL WATERS. MARINE... SOUTHEAST TO SOUTH WINDS WILL INCREASE TO 20 TO 25 KNOTS ACROSS THE GULF COASTAL WATERS TONIGHT BEFORE BECOMING SOUTHWEST TOWARD MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MARINE... STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 KNOTS WILL DEVELOP FRIDAY AND PREVAIL THROUGH SATURDAY MORNING. A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FRIDAY THROUGH SATURDAY MORNING FOR THE GULF COASTAL WATERS...AND A SMALL CRAFT ADVISORY FOR LAKES PONTCHARTRAIN AND MAUREPAS WILL BE IN EFFECT FROM LATE FRIDAY INTO SATURDAY MORNING. STRONGER NORTHWEST WINDS FRIDAY NIGHT MAY APPROACH GALE FORCE FOR A PERIOD OF TIME OVER THE GULF COASTAL WATERS AS MUCH COLDER AIR SURGES INTO THE AREA BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
In the hours before
Special weather statement, Mar 7, 12:55 AM CST, 5 hours 36 minutes before
LAZ040-061>064-067>070-MSZ077-080-081-070830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1255 AM CST FRI MAR 7 2008 ...THUNDERSTORM WITH STRONG GUSTY WINDS MOVING ACROSS THE AREA... AT 1255 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS UP TO 50 MPH EXTENDING FROM BOGALUSA TO EAST NEW ORLEANS TO NORTH OF GRAND ISLE. THE THUNDERSTORMS WERE MOVING EAST AT 60 MPH. THUNDERSTORMS WILL BE NEAR... YSCLOSKEY AND PORT SULPHUR AT 115 AM. GULFPORT AIRPORT AND VENICE AT 130 AM. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Mar 7, 1:19 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
119 AM CST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 AM MARINE TSTM WIND NEW ORLEANS 29.97N 90.08W
03/07/2008 M54 MPH ORLEANS LA ASOS
ASOS AT NEW ORLEANS LAKEFRONT AIRPORT MEASURED A WIND
GUST OF 54 MPH OR 47 KNOTS.
&&
11Special weather statement, Mar 7, 1:30 AM CST, 5 hours 1 minute before
MSZ080>082-070815- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 130 AM CST FRI MAR 7 2008 ...THUNDERSTORM WITH STRONG GUSTY WINDS MOVING INTO THE AREA... AT 125 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH STRONG GUSTY WINDS ALONG A LINE EXTENDING FROM POPLARVILLE TO WAVELAND....MOVING EAST AT 60 MPH. STRONG THUNDERSTORMS WILL BE NEAR... GULFPORT AIRPORT AND ST. MARTIN AT 150 AM. GAUTIER AND VANCLEAVE AT 205 AM. PASCAGOULA AND MOSS POINT AT 215 AM. WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Mar 7, 2:33 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
233 AM CST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 1 NE BILOXI 30.43N 88.92W
03/07/2008 HARRISON MS EMERGENCY MNGR
ROOF DAMAGE TO A HOME IN DIBERVILLE.
&&Local storm report, Mar 7, 2:37 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
237 AM CST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM TSTM WND GST GULFPORT 30.39N 89.07W
03/07/2008 M69.00 MPH HARRISON MS OFFICIAL NWS OBS
0200 AM TSTM WND DMG 1 NE BILOXI 30.43N 88.92W
03/07/2008 HARRISON MS EMERGENCY MNGR
ROOF DAMAGE TO A HOME IN DIBERVILLE.
&&Local storm report, Mar 7, 3:03 AM CST, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
303 AM CST FRI MAR 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM TSTM WND GST BILOXI 30.42N 88.93W
03/07/2008 M69.00 MPH HARRISON MS OFFICIAL NWS OBS
0200 AM TSTM WND DMG 1 NE BILOXI 30.43N 88.92W
03/07/2008 HARRISON MS EMERGENCY MNGR
ROOF DAMAGE TO A HOME IN DIBERVILLE.
&&
THE WIND GUST OF 69 MPH WAS MEASURED AT BILOXI KESSLER AIR FORCE
BASE. THIS WIND GUST WAS NOT MEASURED AT GULFPORT AIRPORT.The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 7:46 PM CST | Special Marine Warning | LIX | 59 min | |
| Mar 6, 8:55 PM CST | River Flood Warning | LIX | Saint Tammany | 17 hr |
| Mar 6, 11:07 PM CST | Special Marine Warning | LIX | 113 min | |
| Mar 6, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Jefferson, Plaquemines | 24 min |
| Mar 6, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 24 min |
| Mar 6, 11:42 PM CST | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist, Tangipahoa | 33 min |
| Mar 6, 11:55 PM CST | Severe Thunderstorm Warning | LIX | Plaquemines | 35 min |
| Mar 7, 12:49 AM CST | Special Marine Warning | LIX | 26 min | |
| Mar 7, 1:00 AM CST | Special Marine Warning | LIX | 60 min | |
| Mar 7, 1:58 AM CST | Special Marine Warning | LIX | 62 min | |
| Mar 7, 6:28 AM CST | Special Marine Warning | LIX | 62 min | |
| Mar 7, 9:18 AM CST | River Flood Warning | LIX | Saint Tammany | 39 hr |
Nearby
Wind Advisories in Louisiana, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.